MathSciNet Relay Station
MathSciNet bibliographic data
MR3106093 26A45
Łochowski, Rafał M. On a generalisation of the Hahn-Jordan decomposition for real càdlàg functions. Colloq. Math. 132 (2013), no. 1, 121–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement